# SDR AU971520

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 99321
- Condition: Separated
- Location: Rt Outb Fuel
- Stage of operation: IN
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD FUEL CAP SEPARATED FROM TANK. INVESTIGATION FOUND THAT THE CAP WAS STILL LOCKED INTO THE ADAPTER RING WHICH HAD SEPARATED FROM THE FILLER HOLE DUE TO THE LOCKING TABS ON THE ADAPTER NOT ENGAGING IN THE FILLER SLOT HOLES ALLOWING THEADAPTER TO ROTATE AND COME LOOSE. FURTHER INSPECTION OF THE OTHER FUEL CAPS FOUND THE RH INBOARD CAP ADAPTER LOCKING TABS NOT ENGAGED.
